MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7061-24
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical flex tubing when using a cadd legacy pump found that the tubing was wet.It was discovered that the tube was crooked and only held at the end of the connector.There was no reported adverse events due to this issue.
 
Additional Manufacturer Narrative
Device evaluation: one smiths medical cadd extension set along with one smiths medical cadd medication cassette were returned for analysis in used condition.Visual inspection showed that the male luer of the extension set was cut and the tube was damaged.No discrepancies were found on the cadd medication cassette.Functional testing involved attaching a new luer to the extension set and performing a leak test.The sample was fully primed and connected without difficulty and no alarm or leaking was detected in either the cadd medication cassette or extension set during the investigation.A review of manufacturing processes was performed.It was verified that procedures in the assembly process and quality check process were being properly followed.Based on the investigation, the complaint allegation was not confirmed.Updated: concomitant medical products, device evaluated by mfr, and adverse event problem.

Brand Name
CADD EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9145597
Report Number3012307300-2019-04979
Device Sequence Number19589150
Product Code FPA
UDI-Device Identifier10610586020445
UDI-Public10610586020445
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/19/2018
Device Catalogue Number21-7061-24
Device Lot Number3607921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer11/10/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1